Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 538573, 7 pages
http://dx.doi.org/10.1155/2008/538573
Research Article

A Theorem of Nehari Type on Weighted Bergman Spaces of the Unit Ball

Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China

Received 13 June 2008; Revised 12 October 2008; Accepted 20 November 2008

Academic Editor: Stevo Stevic

Copyright © 2008 Yufeng Lu and Jun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yufeng Lu and Jun Yang, “A Theorem of Nehari Type on Weighted Bergman Spaces of the Unit Ball,” Abstract and Applied Analysis, vol. 2008, Article ID 538573, 7 pages, 2008. https://doi.org/10.1155/2008/538573.